# SDR 07FDEA03037

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,574 hours, 19,792 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A57942554
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON VERTICAL WEB OF FLAP TRACK BEAM NR 4 RT, OUTBOARD SIDE.  REPAIR PERFORMED BY BLEND OUT WITH NDT INSPECTION IAW EA 6-5720-103376   AND RAS/BAE/1003599/2006 ISSUE "A".
